# SDR 9800006

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 99577397
- Condition: Cracked
- Location: Bs 1024
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 2 SHEAR TIES CRACKED AT STA 1024 BETWEEN LONGERONS 14R AND 15R AND BETWEEN 15R AND 16R.  REPLACED SHEAR TIES IAW DC9 SRM 51-30-2 AND 51-30-5.
